Zur Arithmetik von Konjugationsklassen in algebraischen Gruppen


Bartels, Hans-Jochen


URL: http://dx.doi.org/10.1016/0021-8693(81)90252-0
Document Type: Article
Year of publication: 1981
The title of a journal, publication series: Journal of Algebra
Volume: 70
Issue number: 1
Page range: 179-199
Place of publication: San Diego, Calif.
Publishing house: Academic Press
ISSN: 0021-8693
Publication language: German
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Bartels, Hans-Jochen (1981) Zur Arithmetik von Konjugationsklassen in algebraischen Gruppen. Journal of Algebra San Diego, Calif. 70 1 179-199 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item